Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from dengue fever and started hair loss. How to prevent hair fall?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2267 Questions
sir i had dengu fever some 1 month back .now i am witnessing large hair it because of dengue.what shall i be doing inorder to prevent hair fall
Posted Tue, 27 Nov 2012 in Hair Loss
Answered by Dr. Ram Choudhary 1 hour later
Thanks for posting your query.
I would congratulate you that you got well from a killer disease.
The hair fall you are having is called Stress alopecia and it typically follows a serious illness. It develops after 6-8weeks following the illness and is of temporary nature.
Some shedding of skin would also be noticeable to you.
You should take a balanced diet with high protein supplement and have enough rest, so that you would recover soon.
You would grow the same healthy hair again very soon.
A general supplement like tab Supradyn once a day for two months would be further helping your recovery. Do not worry about the yellow urine that it would produce.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor